# SDR DXTA2025050203276

- Difficulty date: April 29, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N372QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800201
- Aircraft time: 14,591 hours, 9,639 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Control Valve
- Condition: Faulted
- Location: Fuel
- Stage of operation: DE
- How discovered: V
- Nature of condition: E, Y
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE ENGINE COMPRESSOR STALL: AT APPROX. 42000FT IN THE DECENT, A COMPRESSOR STALL WAS FELT FOR ABOUT 5-10 SECONDS, AIRCRAFT VIBRATION WAS FELT AND LOUD BANGING NOISE WAS HEARD. THE R ENGINE SHUTDOWN BLUE ADVISORY MESSAGE WAS ALSO DISPLAYED WITH N1, N2 AND ITT INDICATIONS DECREASING RAPIDLY. THE ENGINE SEEMED TO BE COMPLETELY SHUTDOWN FOR ABOUT 10-20SECS WHEN WE DECIDED TO PUSH THE THRUST LEVER FORWARD WHICH SEEMED TO RELIGHT THE ENGINE. THE EVENT MARKER BUTTON WAS PRESSED AND THE FLIGHT WAS CONTINUED TO A SAFE LANDING WITH NO OTHER ABNORMAL INDICATIONS. CORRECTIVE ACTION: PERFORMED FAULT ISOLATION 3, TABLE 101, FIG 103 IAW PW306C MM REV 51 DATED 4 NOV 2024. FOUND FAULTY FUEL DUMP CONTROL VALVE SEE SQUAWK 3.3 FOR RESOLUTION. RESOLUTION: SIGNED OFF: 05/05/2025 BY: LYLE SHOOK REMOVED FWD UPPER BAGGAGE COMPARTMENT FADEC CONNECTORS ACCESS PANEL. STEP: 1 DESCRIPTION: COMMENTS: REINSTALLED FWD UPPER BAGGAGE COMPARTMENT FADEC CONNECTORS ACCESS PA SIGNED OFF: 05/05/2025 BY: KEVIN BARNETT INSPECTOR: 05/05/2025 BY: LYLE SHOOK DURING TROUBLESHOOTING PROCEEDURES FIG(103) FOUND FAULTY FUEL DUMP VALVE THAT WILL REQUIRE REPLACEMENT. REMOVED FUEL TRANSFRER TUBE FROM DUMP VALVE TO WASTE EJECTOR CANISTER. COMMENTS: REINSTALLED FUEL TRANSFRER TUBE FROM DUMP VALVE TO WASTE EJECTOR CANIST SIGNED OFF: 05/05/2025 BY: KEVIN BARNETT INSPECTOR: 05/05/2025 BY: LYLE SHOOK ITEM: 3 #2 ENGINE STEP: 2 DESCRIPTION: REMOVED FUEL START AND DUMP VALVE PN 26240-7 SN 9959517303 REPLACED FUEL START AND DUMP VALVE WITH INSPECTED PN 26240-7 SN 0937. PERFORMED SATISFACTORY LEAK AND OPERATIONAL CHECKS IAW PW306C MM REV 51 DATED 4 NOV 2024.(TASK 73-10-05). COMMENTS: SIGNED OFF: 05/05/2025 BY: KEVIN BARNETT INSPECTOR: 05/05/2025 BY: LYLE SHOOK COMPLIED WITH NETJETS TASK # T2PL6D00CMNF, RIGHT ENGINE COMPRESSOR STALL. REMOVED AND REPLACED THE RIGHT-HAND ENGINE START DUMP VALVE. REMOVED ONE EACH START/DUMP VALVE P/N 26240-07 S/N 9959517304 AND INSTALLED ONE EACH INSPECTED DUMP VALVE P/N 26240-07 S/N 0937. PERFORMED OPERATIONAL AND LEAK CHECKS. THE OPERATIONAL CHECK WAS GOOD WITH NO LEAKS NOTED. ALL WORK COMPLIED WITH IAW THE PW306C MAINTENANCE MANUAL CHAPTER 73-10-05. ORIGINAL SUBMISSION DATE: 5/2/2025
